LOADING

Programme Outline:
*All events held at the University of Otago’s College of Education Auditorium, located at 145 Union St E.

FRIDAY 30 October

6.00-7.30pm DAN SAVAGE KEYNOTE
Featuring an opening performance by Improsauras, Otago’s premiere improvised comedy troupe.

SATURDAY 31 October

9.30-11.00am WEIRD SEX IN THE ANIMAL KINGDOM
Speakers include Lloyd Spencer Davis, Sheri Johnson, and Phil Bishop. Moderator: Jesse Bering.

11.00-11.30am MORNING TEA BREAK

11.30am-1.00pm GAY, STRAIGHT AND IN-BETWEEN
Speakers include Jesse Bering, Melanie Beres, and Nathan Berg. Moderator: Lloyd Spencer Davis.

1.00-1.30pm LUNCH BREAK

2.00-3.30pm SEX IN OTAGO
Speakers include Sandhya Ramrakha, Nigel Dickson, and Jennie Connor.
Moderator: Jesse Bering

3.30-4.30pm BOOK SIGNING
Authors Dan Savage, Jesse Bering, and Lloyd Spencer Davis will be available to sign books. A limited number of copies of books will be available for purchase at the venue. Readers may also bring their own personal copies for signing. (University Bookshop will be taking orders.)

SUNDAY 1 NOVEMBER SEX AND SCIENCE FILM SCREENINGS

10.00-11.00am “LIFE STORY, COURTSHIP”
Documentary with David Attenborough, narrator
Running time: 59 minutes
Followed by audience discussion

12.00-1.00pm Lunch Break

1.00-3.00pm “OUT THERE, WITH STEPHEN FRY”
Two-part documentary on the lives of gay people worldwide.
Running time: 120 minutes (total)


3.00-5.00pm “KINSEY”
A look at the life of Alfred Kinsey, a pioneer in the area of human sexuality research.
Running time: 118 minutes; Rated R (Restricted)

© 2015 ScienceTeller